# SDR 2004F00438

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N37756
- Make and model: Dhav DHC2*
- Aircraft serial: 1456
- Engine: Pwa R985*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 612826
- Condition: Cracked
- Location: Adc Mount
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE AIR DATA COMPUTER (ADC) BROKE LOOSE FROM ITS MOUNT. UPON FURTHER INVESTIGATION FOUND THE MOUNTING BRACKET FLANGE CRACKED COMPLETELY OFF THE AIRFRAME STRUCTURE IT WAS RIVETED TO. AFTER REMOVAL OF THE BRACKET, AND FURTHER INSPECTION, IT IS BELIEVED THAT THE FLANGE WAS NOT MANUFACTURED WITH THE PROPER RADIUSES IN THE CUTOUT FOR THE THUMBNAIL SCREW CAUSING IT TO CRACK. VIBRATION FROM GENERAL AIRCRAFT OPERATION CONTRIBUTED TO THE ISSUE. THIS ADC WAS INSTALLED AS PART OF THE STC NR SA02203AK EFIS-SV SYSTEM IN APRIL OF 2004.
